# SDR NSVA2011426

- Difficulty date: February 1, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 37,567 hours, 45,804 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP L/E HAS TWO GOUGES NR 1 IS PUNCTURED ALL THE WAY THROUGH, NR 2 IS NOT ALL THE WAY THROUGH BUT IS SOFT AT THE LOWEST POINT OF GOUGE.  NR 1 IS APPROX 15.5IN FROM THE INBOARD EDGE AND NR 2 IS APPROX. 20.25 FROM THE INBOARD EDGE.  REPAIRED IAW TD 340-27-12-03.  CONTROL# 343-26
